# SDR 3602062403

- Difficulty date: June 24, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 694 hours, 1,348 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 694 hours, 1,290 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Part serial: 1626
- Condition: Leaking
- Location: Main Rotor
- Part time: 694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LATERAL SERVO LEAKING BEYOND LIMITS.
